Archiv der Mathematik

, Volume 3, Issue 6, pp 451–459 | Cite as

Two explicit formulae for the distribution function of the sums of n uniformly distributed independent variables

  • A. M. Ostrowski
Article

Keywords

Distribution Function Explicit Formula 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäser-Verlag 1952

Authors and Affiliations

  • A. M. Ostrowski
    • 1
    • 2
  1. 1.American UniversityWashinton D. C.
  2. 2.The University of BasleSwitzerland

Personalised recommendations